# SDR SIMA20220629001

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500908
- Aircraft time: 39,165 hours, 34,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555501
- Condition: Inoperative
- Location: Row 8-9
- Component: Strip
- Component part number: 7287555501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8-9 FLOOR EMERGENCY LIGHT STRIPS INOP-C/A-RAR FLOOR EMERGENCY LIGHT STRIP AT ROW 8-9 IAW 33-50-12. OPS CHECKS GOOD.
